# SDR SWAA2022021793708

- Difficulty date: June 1, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 40,606 hours, 20,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT L/H SIDE SIDEWALL TO FLOOR PNL TRANSITION STRIPS 2 EA; SEVERAL AREAS CORRODED ON BOTTOM SIDE AS MARKED / VERIFIED QTY (2) NEW CAP STRAPS PN453A1611-11 ATAG#A75711 PN:453A164-10 ATAG# WN2820. INSTALLED QTY(3) CAP STRIPS IAW DWG 453A1600 REV C; SRM 51-40-02-0G-0; AND IPC 25-52-10-05
